# SDR AALA201809129020

- Difficulty date: September 11, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 24,602 hours, 9,154 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: E213300011
- Part serial: 15038
- Condition: Defective
- Location: Brakes
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON EXTENSION OF LANDING GEAR,  AN ECAM MESSAGE FOR BRAKES ALTN L RELEASED, ILLUMINATED.  THE AIRCRAFT WAS GROUNDED. IAW TSM 32-43-00-810-824-A AND RESET BRAKING STEERING CONTROL UNIT,  FAULT CLEARED.  REPLACED THE LEFT BRAKE VALVE IAW AMM 32-43-35.  PERFORMED A BLEED IN AND OPS CHECKED IAW AMM 32-43-00.
